MathSciNet Relay Station
MathSciNet bibliographic data
MR1635141 (99m:03083) 03D25 (03D30 03D35)
Nies, André; Shore, Richard A.; Slaman, Theodore A. Interpretability and definability in the recursively enumerable degrees. Proc. London Math. Soc. (3) 77 (1998), no. 2, 241–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement